# SDR FDEA202202140450

- Difficulty date: February 14, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CENTER CARGO, STA 1801-1821, LONGERON 46R, AT SLPICE AREA, AFT OUTBOARD VERTICLE   SIDE OF LONGERON HAS A CRACK. REPLACED CRACKED LONGERON 46R FROM STA 1811 TO 1828 AND FABRICATED NEW SPLICE   REF SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND 202 SHEET 1, 2, AND 3 AND DWG   AFA7098. "MAJOR REPAIR"
